# SDR CA031031009

- Difficulty date: June 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 14,172 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE SHUTDOWN, A SINGLE POP SOUND IS HEARD AT THE EXHAUST AREA. FURTHER INVESTIGATION DETERMINE THE DRAIN / OVERSPEED VALVE TO BE THE CAUSE.  A SMALL JET BENEATH THE T-FITTING WAS FOUND TO BE MISSING.  THE DRAIN/ OVERSPEED VALVE HAD JUST BEEN REPLACED DUE TO 10 YEAR CALENDAR LIFE
